# SDR CA151007003

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: G, A

## Discrepancy

(CAN) CUSTOMER REPORTED SMOKE IN CABIN DURING CLIMB AND THEY TURNED BACK WITHOUT ANY INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE DISCOVERED BLEED AIR WAS FULL OF OIL AND LOW OIL PRESSURE EXCEEDANCE WERE FOUND ON FADEC MESSAGES.
